# SDR DL72S962586

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Shattered
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 310 R2 WINDOW OUTER PANE CRACKED.  DIVERTED TO MCO.
